# SDR AWXA200100462

- Difficulty date: August 13, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - BS 178 PRESS BULKHEAD CENTER WEB, AFT SIDE HAS A 1 INCH CRACK, LBL .7, WL 185 FOUND VISUALLY AND CONFIRMED WITH HFEC.  MAINTENANCE CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED REPAIR PARTS IAW B737 SRM 53-10-11 PG 83 & 84 AND TEMP REV 53-52.
